Skip to main content

LINX97

15th - 16th May 2017

The LINX97 meeting and AGM took place at the Congress Centre in London on Monday 15th and Tuesday 16th May 2017.

Please visit the venue guide for information on the location of the main meeting itself.

Registration & Attendee List

Registration for LINX97 is available to members only. If you are not a LINX member and wish to attend please email us at register@linx.net where your request will be considered.

Meeting Sponsors

Platinum Sponsor

EPS

Gold Sponsor

Ciena

Silver Sponsor

ProLabs

Social Sponsor

MRV Communications

LINX97, AGM and Election Papers

A number of links to papers and other information for this meeting are available below.

AGM and Board Election Papers

Agenda

Monday Topic Speaker
12:00 PM Registration Opens
Light lunch and refreshments plus free wireless connectivity available
-
13:30 PM Welcome & round-the-room introductions All
13:35 PM Meeting Start
  • Housekeeping & agenda bashing
  • Review of LINX96 Minutes (Monday)
  • Promotion of the sponsors
Kurtis Lindqvist
13:45 PM LINX CEO's Quarterly Report
inc. LINX stats update
John Souter
14:20 PM Platinum Sponsor Presentation: Finisar
Optics in Open Networks Infrastructure
Vipul Bhatt
14:50 PM RIPE Policy update Nigel Titley
15:00 PM 20 minute refreshment break -
15:20 PM LINX Technology (Part 1)
  • CTO Update
  • LON2 Status
  • Automation update
  • Capacity Trends
Richard Petrie
15:45 PM Public Affairs update (Part 1) Malcolm Hutty
16:25 PM 20 minute refreshment break -
16:45 PM Board election candidate Q&As Session Chaired by John Souter
  • Lee Hetherington (Facebook)
  • Sebastien Lahtinen (NCUK)
  • Chris Wilkie (Electronic Communities Ltd)
  • Simon Lockhart (Bogons, Cablecom)
  • Matt Wilson (Telecoms Cloud Networks)
All
17:25 PM New Generation of DDoS Mitigation: NIX.CZ Zbyněk Pospíchal
17:55 PM Systems & Network Training
LINX Accredited Internet Technician (LAIT) training programme update
Steve Groombridge
18:10 PM Day 1 round up
What have we learned, call for any last comments etc
Kurtis Lindqvist
18:15 PM LINX97 Evening Social Event (Sponsored by MRV)
Following drinks at the venue there will be an evening social with food held at on offsite venue from 7:00pm - 11:00pm. This is free to attend to all delegates who attend the LINX97 event in person.
-
Tuesday Topic Speaker
09:30 AM Registration Opens -
10:00 AM Welcome & round-the-room introductions All
10:05 AM Meeting Start
  • Housekeeping & agenda bashing
  • Review of LINX96 Minutes (Tuesday)
  • Promotion of the sponsors
Howard Fisher
10:15 AM LINX Technology (Part 2)
  • Route Servers
  • Network upgrades
  • Services issues and maintenance
Mike Hellers
10:35 AM Member Talk: Exascale
New member introduction presentation with an organisation and network overview and why they wanted to join LINX
Thomas Bibb
10:45 AM Gold Sponsor Presentation: Ciena
The evolution to automated and assured eXchange connectivity services
While it is important to continue to satisfy the huge growth in Internet and cloud bandwidth, service agility, service assurance and Quality of Experience are becoming the key topics of conversation to deliver business differentiation, growth and profitability. Using Equinix and AWS examples, Ciena will discuss how SDN orchestration can automate and accelerate service delivery across a programmable network to improve customer experience and business outcomes, and evolve to deliver real time true end to end service assurance across multiple provider domains.
Duncan Ellis
11:05 AM Annual Accounts presentation John Souter & Malcolm Holt
11:10 AM 20 minute coffee break -
11:30 AM Guest IXP Presentation: BIX
BIX (Budapest Internet Exchange) was established in 1995 by the Council of Hungarian Internet Providers (ISZT). The Council’s members are several ISPs so BIX is provider-neutral internet exchange that serves the interest of the whole internet community.
Béla Bödecs & Attila Miszori
12:00 PM Reflections on 11 years of life on the LINX Board Patrick Gilmore
12:20 PM Goodbye Patrick
Reflections by CEO, John Souter
John Souter
12:30 PM Member Talk: Akamai
Preparing for a DDoS Attack
Ronan Mullally
12:45 PM Lunch -
14:00 PM Afternoon session starts Richard Petrie
14:05 PM LINX Technology (Part 3) - LON2 Update
  • Design
  • PoC feedback and time plan
  • Next 3-4 months
Flemming Heino
14:30 PM Annual General Meeting, including:
All
14:40 PM LINX Product update
Bi-directional optical transceivers
Jo Fereday
14:50 PM LINX History Talk
LINX in the 90s
Paul Thornton
15:20 PM 10 minute comfort break -
15:30 PM Announcement of Board Election Result Howard Fisher
15:35 PM Public Affairs update (Part 2) Malcolm Hutty
16:15 PM Day 2 round up
What have we learned, call for any last comments and feedback form filling for a chance to win accommodation at LINX98
Kurtis Lindqvist
16:30 PM End of day two of LINX97 -

Webcast

LINX has been webcasting its meetings since LINX41 held in May 2003. If you are unable to attend a LINX meeting for any reason the webcast is a great way to stay involved. The stream can be accessed by members only via an authenticated link on this website on the day of the meeting. The image quality is excellent and you can be involved in discussions via the IRC channel during the event.

With over 770 members connecting from over 76 different countries worldwide, LINX members have access to direct routes from a large number of diverse international peering partners.

© London Internet Exchange, 2017 Registered office: London Internet Exchange Limited, 2nd Floor, Trinity Court, Trinity Street, Peterborough PE1 1DA United Kingdom . Registered in England, Number: 3137929
VAT Registration Number: GB 665 9580 82 Head office main telephone number Telephone: +44 (0)1733 207700 Fax: +44 (0)1733 207729

Web Design by Web Design by Bluestorm Design & Marketing

Leave Feedback

Cookies

This site uses cookies to store information on your computer. Some of these cookies are essential to make our site work and have already been set. By using our site you accept the terms of our Privacy Policy.

×